Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Equivariant diffeomorphisms with simple recurrences on two-manifolds

Authors: W. de Melo, G. L. dos Reis and P. Mendes
Journal: Trans. Amer. Math. Soc. 289 (1985), 793-807
MSC: Primary 58F10; Secondary 57S15
MathSciNet review: 784014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the class of diffeomorphisms, on compact two-dimensional manifolds, which are invariant under the action of a compact Lie group $ G$ and whose nonwandering set consists of a finite number of $ G$-orbits. We describe the modulus of stability of almost all diffeomorphisms in this class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10, 57S15

Retrieve articles in all journals with MSC: 58F10, 57S15

Additional Information

PII: S 0002-9947(1985)0784014-4
Keywords: Compact Lie groups, equivariant diffeomorphisms, structural stability, modulus of stability
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia